# SDR SWI2025F01777

- Difficulty date: August 29, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR HANDLE HOUSING GOUGED,  REMOVED AFT BAGGAGE BAY DOOR HANDLE HOUSING IAW SRM 51-42-21-001-001-A01 AND INSTALLED AFT BAGGAGE BAY DOOR HANDLE HOUSING IAW SRM 51-42-21-001-001-A01, AND DWG CC670-38702, REV F. OP TEST AND PRESSURE LEAK CHECK WAS GOOD, COMPLIED WITH 51-900-1002-SKY.
